Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can floaters in eye, drainage from back of throat and seborrhea dermatitis be indications of HIV?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2405 Questions
I never had any type of skin conditions before. So about some time between late XXXXXXX 2013 I woke up with my beard have filled with white patches thru out it. I also notice my eyes having floaters in the corners and I started to have issue with my tongue and drainage from the top and back of my throat.So in august I was diagnosis Seborrhea Dermatitis by a biopsy . I have what seems like very light patches that are round in shape over both cheeks and in my beard. I under stand that this could be hiv. Reason I ask is that I have in the past had unprotected sex back in 2010 once and twice in 2012. So could someone help me with this issue. I am taking the anti fungal meds that the dermatologist should I worry about hiv.
Posted Mon, 20 Jan 2014 in HIV and AIDS
Answered by Dr. S. Murugan 5 hours later
Brief Answer: Seborrheicdermatitis common even in absence of HIV Detailed Answer: Hi, Welcome to XXXXXXX Thanks for posting your query. Seborrheic Dermatitis is a common skin disease. Anybody can have it. This type of dermatitis exists so common even in Pre-AIDS era (before 35 years). This condition is not an AIDS defining disease. This condition may get exaggerated in HIV disease, that too after not less than 5 years after the HIV infection (After considerable reduction in CD4 count), not earlier than this. So with this finding alone, one cannot be labelled as a HIV patient. HIV blood screening is the only way to exclude or confirm HIV disease. Don't get panicky about HIV and get cleared with blood test. Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor